Differential and Integral Equations

Global positive solution branches of positone problems with nonlinear boundary conditions

Kenichiro Umezu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we consider a class of semilinear elliptic boundary value problems with nonlinear boundary conditions. The continuation method or the implicit function theorem is used to prove the existence of smooth branches of positive solutions. The characterization of the branches, and the uniqueness and asymptotic behavior of positive solutions are also studied by using some comparison principles with semilinear elliptic boundary value problems with linear boundary conditions.

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 669-686.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061244

Mathematical Reviews number (MathSciNet)
MR1750045

Zentralblatt MATH identifier
0983.35051

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50]

Citation

Umezu, Kenichiro. Global positive solution branches of positone problems with nonlinear boundary conditions. Differential Integral Equations 13 (2000), no. 4-6, 669--686. https://projecteuclid.org/euclid.die/1356061244.


Export citation